Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 December 2007

A New Approach to Solve Nonlinear Partial Differential Equations

Abdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei & M. Keyvanipoor

Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 201–206 · doi.org/10.3844/jmssp.2007.201.206

6,916 accesses6,102 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Nonlinear phenomena play a crucial role in applied mathematics and physics. Explicit solutions to the nonlinear equations are of fundamental importance. Various methods for obtaining explicit solution to nonlinear evolution equations have been proposed. In this letter homotopy perturbation method (HPM) is employed for solving one-dimensional non-homogeneous parabolic partial differential equation with a variable coefficient and a system of nonlinear partial differential equations. The final results obtained by means of HPM, were compared with those results obtained from the exact solution and the Adomian Decomposition Method (ADM). The comparison shows a precise agreement between the results, and introduces this new method as an applicable one which it needs less computations and is much easier and more convenient than others, so it can be widely used in engineering too.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ghotbi, A. R., Mohammadzade, M. A., Avaei, A. & Keyvanipoor, M. (2007). A New Approach to Solve Nonlinear Partial Differential Equations. Journal of Mathematics and Statistics, 3(4), 201–206. https://doi.org/10.3844/jmssp.2007.201.206

Licence
© Science Publications
Issue
Volume 3, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A New Approach to Solve Nonlinear Partial Differential EquationsJournal of Mathematics and Statistics · Volume 3, Issue 4 · pp. 201–206 · © Science PublicationsDownload